REAL

Items where Author is "Vámosiné Varga, Adrienn"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Vincze, Csaba and Vámosiné Varga, Adrienn (2017) On a sufficient and necessary condition for a multivariate polynomial to have algebraically dependent roots - an elementary proof. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 33 (1). pp. 1-13. ISSN 0866-0174

This list was generated on Fri Mar 28 14:33:26 2025 CET.